# SDR QXEA200602509

- Difficulty date: September 8, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 488
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - FUSELAGE INTERIOR, STATION X488, RIGHT OUTBOARD SEAT TRACK TOP SURFACE HAS CORROSION.  REPAIRED IAW RD8-53-1342 AND SRM 51-20-36.
